# SDR M7K2008F00088

- Difficulty date: September 19, 2007
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N813MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3967
- Engine: Tmeca ARRIEL2B1
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Oil Tank
- Part number: 703A53000001
- Part serial: OGA5A61
- Condition: Leaking
- Location: Rt M/R G/B
- Part time: 2,069 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL LEAK FOUND ON DECK DURING POST FLIGHT INSP.  CRACK FOUND AT OIL TANK FILLER NECK EXTERNAL WELD.  THIS SIS A COMMON PROBLEM THAT OCCURS TO THIS COMPONENT AND IS AGGRAVATED BY CAP BEING INSTALLED TOO AGGRESSIVELY DURING OIL SERVICING.  SUGGEST MFG IMPROVE EXTERNAL WELD OR INCREASE METAL THICKNESS.  (K)
